English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonstandard matrix formats of lie superalgebras

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Delduc, F., Gieres, F., Gourmelen, S., & Theisen, S. (1999). Nonstandard matrix formats of lie superalgebras. International Journal of Modern Physics A, 14(25), 4043-4060. doi:10.1142/S0217751X99001895.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5824-9
Abstract
The standard format of matrices belonging to Lie superalgebras consists of partitioning the matrices into even and odd blocks. In this paper, we present a systematic study of other possible matrix formats and in particular of the so-called diagonal format which naturally occurs in various physical applications, e.g. for the supersymmetric versions of conformal field theory, integrable models. W algebras and quantum groups.